# SDR USAA2015011200005

- Difficulty date: January 9, 2015
- Submitted: January 12, 2015
- Operation: Air carrier
- Aircraft: N586UW
- Make and model: Airbus A321-231
- Aircraft serial: 6230
- Aircraft time: 1,297 hours, 521 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: FE277001
- Part serial: FR4628
- Condition: Low Pressure
- Location: L4 Door
- Part time: 1,326 hours, 528 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L4 DOOR ASSIST BOTTLE PRESS LOW.  SERVICED DOOR L4 ASSIST BOTTLE IAW AMM 52-10-00-614-001A.
